# SDR HALA2020020500029

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 5,385 hours, 1,064 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Abnormal
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WX RADAR DISPLAY ERROR, 60 DEGREE LEFT, OA MONITOR. // PERFORMED BITE TEST OF WEATHER RADAR SYSTEM PER AMM 34-41-00-740-002-A. NO FAULTS DISPLAY TEST PATTERN OPERATING NORMALLY, OK FOR SERVICE.
